Opened Access New examples of generalized Sasakian-space-forms
Estadísticas
Icon
Exportar a
Autor: Carriazo Rubio, Alfonso
Alegre Rueda, Pablo Sebastián
Özgür, Cihan
Sular, Sibel
Departamento: Universidad de Sevilla. Departamento de Geometría y Topología
Fecha: 2015
Publicado en: Rendiconti del Seminario Matemático, 73 (1-2), 63-76.
Tipo de documento: Artículo
Resumen: In this paper we study when a non-anti-invariant slant submanifold of a generalized Sasakian-space-form inherits such a structure, on the assumption that it is totally geodesic, totally umbilical, totally contact geodesic or totally contact umbilical. We obtain some general results (including some obstructions) and we also offer some explicit examples.
Tamaño: 155.5Kb
Formato: PDF

URI: https://hdl.handle.net/11441/69334

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones